Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Incan Quipu and the Jacobsen Hypothesis

Dale Buckmaster
Journal of Accounting Research
Vol. 12, No. 1 (Spring, 1974), pp. 178-181
DOI: 10.2307/2490534
Stable URL: http://www.jstor.org/stable/2490534
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Incan Quipu and the Jacobsen Hypothesis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181